# SDR HEEA954334

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071105404
- Condition: Defective
- Location: Cockpit
- Component: KFS5608
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD NUMBER WILL NOT LINE UP HARD TO TURN.
